# SDR HALA2020032500075

- Difficulty date: March 20, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 28,161 hours, 66,016 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN IN LEFT HAND WHEEL AREA CORROSION, BLENDED XRS 37 OUT OF LIMITS, PER DRAWING # SG9557001. REPAIRED PER E105-487297- PERM.
